# SDR FDEA201610193658

- Difficulty date: October 19, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 58,941 hours, 21,501 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bulkhead Web
- Part number: 148N84011
- Condition: Gouged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT FWD BULKHEAD GOUGE, OUTBD OF SERVICE INTERPHONE JACK INSTALLED DOUBLER IAW-SRM-51-40-02-0G AND 53-80-08-2R, ORIG. MAT. .016, REMAINING .007,   OUT OF LIMITS IAW-53-80-08-1A FIG. 101 DET.IX, THIS IS A CAT."A" REPAIR, AT 1885.2 BULKHEAD,   APU COMPARTMENT AFT.
